JournalsprimsVol. 17, No. 2pp. 577–655

Parametrix for a Degenerate Parabolic Equation and its Application to the Asymptotic Behavior of Spectral Functions for Stationary Problems

  • Chisato Iwasaki

    Osaka University, Japan
  • Nobuhisa Iwasaki

    Kyoto University, Japan
Parametrix for a Degenerate Parabolic Equation and its Application to the Asymptotic Behavior of Spectral Functions for Stationary Problems cover
Download PDF

Cite this article

Chisato Iwasaki, Nobuhisa Iwasaki, Parametrix for a Degenerate Parabolic Equation and its Application to the Asymptotic Behavior of Spectral Functions for Stationary Problems. Publ. Res. Inst. Math. Sci. 17 (1981), no. 2, pp. 577–655

DOI 10.2977/PRIMS/1195185266